By newme89 Latest Reply 2013-05-11 05:24:31 -0500
Started 2013-04-29 21:25:33 -0500

Hi, I was diagnosed in 2011 with Type 2 and my doctor just started me on Victoza. I can not help but wonder what would help with the nausea caused by this medication. I have tried eating before I inject myself, afterwards, and not eating in the 30 minutes before or after. Any tips would be greatly appreciated.

3 replies

manapua72 2013-05-02 19:22:17 -0500 Report

It's not legal in all states but I've heard that those that suffer from nausea get relief from smoking marijuana … That might help …

Armourer 2013-05-01 23:49:28 -0500 Report

I've been on Victoza for over a year and the doc just upped my dose to 1.8 which seems to be working now. However I've never had a problem with the drug. Only down side is that in a year I gained 5 pounds instead of losing the weight that most folks do. Good luck!

Next Discussion: losing weight »